# SDR SWAA2018090424800

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,434 hours, 8,842 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL FORWARD VAPOR BARRIER CRACKED BETWEEN RBL 25+7 TO RBL 25+ 9.5.  REPAIRED BARRIER PER SRM.
